# SDR ASAA9840082

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY LIGHT AT OVERHEAD BIN 19ABC WAS FOUND INOPERATIVE.  CHECKED AND RELEASED PER MEL 33-15B.  ON 8-11-98 RELAMPED, NO HELP.  TOOK A VOLTAGE READING AT D007104 AND D007106.  VOLTAGE WAS ERRATIC.  DID NOT FIND ANY VISIBLE DAMAGE TO WIRING.  REQUIRES FURTHER TROUBLESHOOTING.  REMAINS ON MEL.  ON 8-12-98 FOUND GROUND WIRE DISCONNECTED ABOVE OVERHEAD BIN, RECONNECTED WIRE, NO HELP.  PROBLEM GOT WORSE.  NO VOLTAGE PRESENT AND NOW LIGHT AT 22ABC WAS INOPERATIVE.  REQUIRES FURTHER TROUBLESHOOTING.  REMAINS ON MEL.    (X)
